# SDR CA050329013

- Difficulty date: March 28, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 19,591 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Part number: 46357000001
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT MAIN LANDING GEAR IB GEAR DOOR FORWARD AND AFT UPPER BRACKETS WERE FOUND CRACKED.  BOTH BRACKETS REPLACED.
